| Catalog Number |
5407NF28CM |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 2 events for the failure: overheating of device.1 event had problem identified during non-clinical procedure; there was no patient involvement.1 event had insufficient information.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 device was evaluated based on historical data analysis.1 device was not available for evaluation.Evaluation findings (results/components): 1 device: degradation problem identified, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.1 device: no findings available / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product not received.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.